# SDR SWAA2020021741386

- Difficulty date: February 8, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WINDSCREEN FLASHLIGHT STRAPS ARE BROKEN. 2EA. / REPLACED FWD L/H WINDSCREEN FLASHLIGHT STRAPS IAW AMM 25-64-00-200-802 STEPS 10.(6) 92421U 02-10-20.
